# SDR SWAA105071

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 7,780 hours, 45,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EMERGENCY EXIT LIGHT BULBS INOP.  RELAMPED PER MM.
